Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 47, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 8, 2013, 8:48 PM CDT for McPherson County, Marion County, Kansas. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2013, 8:48 PM CDT (01:48 UTC)
- Expired
- May 8, 2013, 9:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marion County, KS, McPherson County, KS
The radar
The Wichita radar (KICT), 89 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 8:56 PM CDT | TSTM WND GST 58 | 4 Nnw Hesston, KS | |
| May 8, 8:58 PM CDT | TSTM WND GST 56 | Goessel, KS | A TRAINED SPOTTER MEASURED A 56 MPH WIND GUST AND HAD A LOT OF PEA SIZE HAIL FALLING AT THE SAME TIME. TIME IS ESTIMATED ACCORDING TO RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 3:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 720 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
205
WUUS53 KICT 090148
SVRICT
KSC113-115-090245-
/O.NEW.KICT.SV.W.0047.130509T0148Z-130509T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
848 PM CDT WED MAY 8 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
WESTERN MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 945 PM CDT
* AT 843 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HESSTON...
AND MOVING NORTH AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOUNDRIDGE...GOESSEL...GALVA...CANTON...HILLSBORO...LEHIGH...
DURHAM...ROXBURY...TAMPA...MARION LAKE...PILSEN...RAMONA AND LOST
SPRINGS.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 44 AND 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3861 9693 3817 9713 3818 9762 3861 9753
TIME...MOT...LOC 0148Z 192DEG 25KT 3816 9748
HAIL...1.00IN
WIND...60MPH
$$
KETCHAM3 follow-up statements
965
WWUS53 KICT 090221
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
921 PM CDT WED MAY 8 2013
KSC113-115-090245-
/O.CON.KICT.SV.W.0047.000000T0000Z-130509T0245Z/
MARION KS-MCPHERSON KS-
921 PM CDT WED MAY 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MCPHERSON AND WESTERN MARION COUNTIES UNTIL 945 PM CDT...
AT 916 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DURHAM...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TAMPA...PILSEN...RAMONA AND LOST SPRINGS.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 44 AND 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3861 9693 3817 9713 3818 9762 3861 9753
TIME...MOT...LOC 0221Z 217DEG 51KT 3848 9718
HAIL...1.00IN
WIND...60MPH
$$
LAWSON004
WWUS53 KICT 090226
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
926 PM CDT WED MAY 8 2013
KSC113-090236-
/O.CAN.KICT.SV.W.0047.000000T0000Z-130509T0245Z/
MCPHERSON KS-
926 PM CDT WED MAY 8 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCPHERSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3817 9713 3818 9737 3861 9737 3861 9693
TIME...MOT...LOC 0226Z 217DEG 51KT 3853 9712
$$
KSC115-090245-
/O.CON.KICT.SV.W.0047.000000T0000Z-130509T0245Z/
MARION KS-
926 PM CDT WED MAY 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN MARION
COUNTY UNTIL 945 PM CDT...
AT 921 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DURHAM...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RAMONA AND LOST SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3817 9713 3818 9737 3861 9737 3861 9693
TIME...MOT...LOC 0226Z 217DEG 51KT 3853 9712
HAIL...1.00IN
WIND...60MPH
$$
LAWSON792 WWUS53 KICT 090241 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 941 PM CDT WED MAY 8 2013 KSC115-090251- /O.EXP.KICT.SV.W.0047.000000T0000Z-130509T0245Z/ MARION KS- 941 PM CDT WED MAY 8 2013 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MARION COUNTY WILL EXPIRE AT 945 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 3817 9713 3818 9737 3861 9737 3861 9693 TIME...MOT...LOC 0241Z 217DEG 51KT 3870 9695 $$ LAWSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 7:34 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 8, 7:34 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 734 PM CDT WED MAY 8 2013 .SYNOPSIS... ISSUED AT 234 PM CDT WED MAY 8 2013 A PV ANOMALY OVER THE SOUTHERN ROCKIES WAS DRIFTING SLOWLY NORTHEAST WHILE A DRYLINE WAS BECOMING MORE DEFINED ACROSS THE SOUTHERN HIGH PLAINS. DEEP MOIST CONVECTION IS ANTICIPATED DOWNSTREAM OF THIS MID/UPPER TROUGH AS THE WARM SECTOR IS PROGGED TO BECOME QUITE UNSTABLE THROUGH THE EVENING AND OVERNIGHT HOURS. && .UPDATE... ISSUED AT 726 PM CDT WED MAY 8 2013 SVR #149 HAS BEEN EXTENDED ACROSS REMAINDER OF SC KS TO AS FAR E AS CHASE...GREENWOOD...ELK & CHAUTAUQUA COUNTIES WITH SVR #149 REMAINING IN EFFECT TIL 11 PM CDT. WX GRIDS HAVE ALSO BEEN UPDATED TO APPLY COVERAGE DESCRIPTORS (NUMEROUS) TO ALL AFFECTED COUNTIES FOR WHICH SVR #149 IS IN EFFECT. UPDATE ISSUED AT 705 PM CDT WED MAY 8 2013 AN UPDATE HAS BEEN ISSUED PRIMARILY TO CHANGE T+RA+GR DESCRIPTOR FROM "LIKELY" TO "NUMEROUS" WHERE CONVECTION IN PROGRESS. A 2ND REASON WAS TO FINE-TUNE WINDS TO REFLECT OBS. UPDATE ISSUED AT 322 PM CDT WED MAY 8 2013 A SEVERE THUNDERSTORM WATCH IS IN EFFECT FRO MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS THROUGH 11 PM CDT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 234 PM CDT WED MAY 8 2013 SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE DRYLINE WITH MORE ISOLATED TO WIDELY SCATTERED ACTIVITY POSSIBLE WITHIN THE WARM SECTOR ACROSS SOUTH CENTRAL KANSAS AND NORTHERN OKLAHOMA THIS EVENING. ML CAPE EXCEEDING 2000 J/KG COMBINED WITH 0-6KM SHEAR AROUND 40 KNOTS WILL SUPPORT A FEW SUPERCELLS WITH LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING DOWN-BURST WINDS. THIS ACTIVITY WILL DRIFT EASTWARD IMPACTING MUCH OF THE AREA OVERNIGHT. THE LLJ MAY AID IN ADDITIONAL DEVELOPMENT IMPACTING MUCH OF THE FORECAST AREA INTO THE EARLY MORNING HOURS ON THURSDAY. THURSDAY-FRIDAY...A TROUGH PASSAGE SHOULD ALLOW THE MORE VIGOROUS DEEP MOIST CONVECTION TO REMAIN SOUTH AND EAST OF THE FORECAST AREA ON THURSDAY WHERE THE MORE ROBUST INSTABILITY IS PROGGED. A FEW STRONG OR SEVERE CELLS MAY LINGER NEAR THE OKLAHOMA STATE LINE THROUGH EARLY THURSDAY WITH THE BEST OPPORTUNITY FOR REDEVELOPMENT ALONG THE SLOW MOVING COLD FRONT IMPACTING SOUTHEAST KANSAS THURSDAY EVENING. SHORTWAVE RIDGING WILL RETURN TO THE AREA ON FRIDAY AHEAD OF A MORE VIGOROUS COLD FRONT EXPECTED TO ARRIVE ON SATURDAY. MAINTAINED LOW POPS ALONG THE FRONT ON SAT...BUT MOST LOCATION SHOULD REMAIN DRY. SEASONABLY MILD TEMPERATURES ARE STILL EXPECTED BUT MAY FALL BY AFTERNOON AS LOW LEVEL CAA BECOMES ESTABLISHED. .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 234 PM CDT WED MAY 8 2013 MILD AND DRY WEATHER IS ANTICIPATED THROUGH THE EXTENDED PERIODS AS A MID/UPPER RIDGE TRANSLATES EASTWARD ACROSS THE ROCKIES AND INTO THE PLAINS. LOW LEVEL SOUTHWEST FLOW WILL HELP BOOST TEMPERATURES INTO THE 80S/AROUND 90 TUE-WED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 705 PM CDT WED MAY 8 2013 NUMEROUS T+RA+GR WILL THREATEN ALL OF CNTRL & SC KS THIS EVENING WHERE SVR #149 REMAINS IN EFFECT TIL 11PM. TSRA TO BE MORE SCATTERED ACROSS SE KS THIS EVE...BUT AS WEAK SE-MOVG COLD FRONT VENTURES TOWARD...THEN ACROSS...SC KS LATE TONIGHT TSRA COVERAGE IS SURE TO INCREASE WITH CIGS LIKELY TO DROP INTO 1,500-2,500FT RANGE WITH MVFR VSBYS RESULTING. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 59 72 55 69 / 70 40 20 20 HUTCHINSON 58 70 54 67 / 80 40 20 20 NEWTON 58 71 54 68 / 80 40 20 20 ELDORADO 59 72 55 69 / 80 50 20 20 WINFIELD-KWLD 60 73 56 70 / 70 50 20 30 RUSSELL 56 68 52 66 / 80 30 10 10 GREAT BEND 57 69 52 66 / 80 30 10 10 SALINA 58 71 53 68 / 70 30 20 10 MCPHERSON 58 70 54 67 / 80 40 20 10 COFFEYVILLE 60 76 59 73 / 70 60 30 30 CHANUTE 60 75 57 71 / 80 60 30 30 IOLA 60 74 56 71 / 80 60 20 30 PARSONS-KPPF 60 76 59 72 / 80 60 30 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 8, 7:43 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 743 PM CDT WED MAY 8 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-100045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 743 PM CDT WED MAY 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS PRODUCING GOLFBALL-SIZED HAIL AND WINDS AROUND 70 MPH WILL CONTINUE TO HIT CENTRAL AND SOUTH-CENTRAL KANSAS WHERE TORRENTIAL RAINS ARE ALSO LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW LINGERING THUNDERSTORMS WITH SMALL HAIL REMAIN POSSIBLE ACROSS SOUTHERN AND SOUTHEAST KANSAS THROUGH EARLY THURSDAY. THUNDERSTORMS MAY REDEVELOP THURSDAY AFTERNOON ESPECIALLY OVER SOUTHEAST KANSAS WITH CONTINUED CHANCES FOR THUNDERSTORMS OVER SOUTHERN AND SOUTHEAST KANSAS THROUGH SATURDAY. STRONG OR SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Local storm report, May 8, 8:13 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
813 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL 2 N DERBY 37.58N 97.26W
05/08/2013 M1.25 INCH SEDGWICK KS AWOS
MCCONNELL AIRFORCE BASE MEASURES HALF DOLLAR SIZED HAIL.
&&
VJPLocal storm report, May 8, 8:19 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
819 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL WEST WICHITA 37.69N 97.46W
05/08/2013 E1.75 INCH SEDGWICK KS PUBLIC
PUBLIC REPORTED PING PONG TO GOLF BALL SIZED HAIL AT
135TH AND 13TH IN WEST WICHITA. TIME IS ESTIMATED
ACCORDING TO RADAR.
&&
VJPLocal storm report, May 8, 8:22 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
822 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FUNNEL CLOUD 8 N EUREKA 37.94N 96.29W
05/08/2013 GREENWOOD KS LAW ENFORCEMENT
&&
VJPLocal storm report, May 8, 8:27 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
827 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TSTM WND DMG KINGMAN 37.65N 98.11W
05/08/2013 KINGMAN KS LAW ENFORCEMENT
A TREE WAS REPORTED DOWN WITHIN CITY LIMITS OF KINGMAN
ACCORDING TO DISPATCH. TIME IS ESTIMATED ACCORDING TO
RADAR.
&&
VJPLocal storm report, May 8, 8:32 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
832 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL KINGMAN 37.65N 98.11W
05/08/2013 M1.00 INCH KINGMAN KS PUBLIC
PICTURE SENT VIA FACEBOOK WITH QUARTER SIZED HAIL IN
KINGMAN. TIME IS ESTIMATED ACCORDING TO RADAR.
&&
VJPLocal storm report, May 8, 8:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
845 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL NEWTON 38.04N 97.34W
05/08/2013 E0.75 INCH HARVEY KS LAW ENFORCEMENT
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:05 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 40 min |
| May 8, 7:08 PM CDT | Special Weather Statement | ICT | Sumner | 52 min |
| May 8, 7:16 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 44 min |
| May 8, 7:23 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 52 min |
| May 8, 7:28 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 62 min |
| May 8, 7:42 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 48 min |
| May 8, 7:45 PM CDT | Special Weather Statement | ICT | Russell | 45 min |
| May 8, 7:52 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 38 min |
| May 8, 7:57 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 48 min |
| May 8, 8:02 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 43 min |
| May 8, 8:15 PM CDT | Severe Thunderstorm Warning | ICT | Harvey | 60 min |
| May 8, 8:27 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 48 min |
| May 8, 8:32 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 43 min |
| May 8, 8:37 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 53 min |
| May 8, 8:41 PM CDT | Areal Flood Warning | ICT | Greenwood | 5 hr |
| May 8, 8:41 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 49 min |
| May 8, 8:44 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 46 min |
| May 8, 8:50 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 55 min |
| May 8, 9:10 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 65 min |
| May 8, 9:20 PM CDT | Special Weather Statement | ICT | Barton | 55 min |
| May 8, 9:26 PM CDT | Special Weather Statement | ICT | Rice | 49 min |
| May 8, 9:39 PM CDT | Special Weather Statement | ICT | Russell | 36 min |
| May 8, 9:58 PM CDT | Special Weather Statement | ICT | Ellsworth, Rice | 47 min |
| May 8, 10:25 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 50 min |
| May 8, 10:27 PM CDT | Special Weather Statement | ICT | Saline | 48 min |
| May 8, 10:50 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 55 min |
| May 8, 11:10 PM CDT | Special Weather Statement | ICT | Lincoln | 65 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.